# SDR DXTA2022011255080

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N148QS
- Aircraft serial: 9648
- Aircraft time: 7,226 hours, 2,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Smoke Detector
- Part number: GK77400081
- Part serial: 5134
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: L
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AVIONICS BAY RED CAS: ON CLIMBOUT OF DAL PASSING THROUGH FL210 WE RECEIVED A RED ' SMOKE AVIONICS BAY' CAS MESSAGE. WE DECLARED AN EMERGENCY , ACCOMPLISHED ALL CHECKLISTS AND RETURNED BACK TO DAL. // SIGNOFF// INSTALLED CUSTOMER SUPPLIED NEW SMOKE DETECTOR PN: 473597-1 SN: SAA1336. OPS CHECK GOOD, NO DEFECTS AT THIS TIME. RETURNED AIRCRAFT TO ORIGINAL STATE BY INSTALLING ALL COMPONENTS REMOVED FOR TROUBLESHOOTING AND COMPONENT REPLACEMENT. WORK PERFORMED IN REFERENCE TO GL-6000 AMM 26-14-01.
